The effect of free boundary conditions on the Ising model in high dimensions

Federico Camia Jianping Jiang Charles M. Newman

Mathematical Physics Probability mathscidoc:2205.28001

Probability Theory and Related Fields, 181, (1), 311–328, 2021.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-05-23 22:51:48 uploaded by jianpingjiang ] [ 17 downloads ] [ 0 comments ]
@inproceedings{federico2021the,
  title={The effect of free boundary conditions on the Ising model in high dimensions},
  author={Federico Camia, Jianping Jiang, and Charles M. Newman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220523225148100540316},
  booktitle={Probability Theory and Related Fields},
  volume={181},
  number={1},
  pages={311–328},
  year={2021},
}
Federico Camia, Jianping Jiang, and Charles M. Newman. The effect of free boundary conditions on the Ising model in high dimensions. 2021. Vol. 181. In Probability Theory and Related Fields. pp.311–328. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220523225148100540316.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved